# SDR SIMA20120608005

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 33,854 hours, 28,580 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A6921
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4333, THE CREW REPORTED THAT AFTER TAKEOFF AND GEAR RETRACTION THEY HEARD AN UNUSUAL NOISE AND RECEIVED A CONTINUOUS LEFT MAIN GEAR IN TRANSIT INDICATION ON EICAS.  THE CREW DECLARED AN EMERGENCY, COMPLETED AOM VOL 1 CHECKLIST AND RETURNED TO JFK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PROXIMITY SWITCH IAW EMB-145 AMM 32-61-01.  THE OPERATIONAL CHECK PER 32-63-05 WAS GOOD, NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
